A small doubling structure theorem in a Baumslag-Solitar group

G. A. Freiman, M. Herzog, P. Longobardi, M. Maj, Y. V. Stanchescu

Research output: Contribution to journalArticlepeer-review

Abstract

We solve a general inverse problem of small doubling type in a monoid, which is a subset of the Baumslag-Solitar group BS(1, 2).

Original languageEnglish
Pages (from-to)106-124
Number of pages19
JournalEuropean Journal of Combinatorics
Volume44
Issue numberPA
DOIs
StatePublished - 1 Feb 2015

Fingerprint

Dive into the research topics of 'A small doubling structure theorem in a Baumslag-Solitar group'. Together they form a unique fingerprint.

Cite this